Ask an expert
Question

28 Jul 2007

Liver test results
Dear Doctor

For the last couple of months, I have been experiencing abdominal and back pain, on and off. it happens whenever I take any form of medications.
Recently, it has been getting worse esp whenever I take my cholesterol medications. My doctor has even changed my meds, but I still "react" to it.
I have visited another doctor and he sent me for a liver test. According to results, the following are high:

- gamma globulin 42 (18-32)
- AST 69 (10-32)
- ALT 102 (10-32)
-gamma GT 106 (5-40)

All the other levels are in the normal range.

My cholesterol levels are also elevated.

What does the results indicate and how can it be treated?

Thank you for your assistance
Answer 409 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Sham Park
cholesterol medication can cause abnormal liver functions - one is usually worried when the count is 2-3 times higher than normal. I would just monitor this to see that the levels stay stable and change or stop medication if it constantly increases.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.